Jump to content
Maybe

Hypnic / hypnagogic jerks when falling asleep

Recommended Posts

Iman

Hypnic jerks right before drifting off to sleep

 

Hello all

 

I'm a WD survivor. I've been on Nortriptyline for 3 years now for what was initially diagnosed as vestibular dysfunction of my inner ear. I now know that at the time of perscription, there were much better and safer alternatives to the Nori poison such as Betaserc and Betahistine. After experiencing horrible side effects from the 10 mg dose, my doc mistook my sypmtoms for depression and as you can imagine upped my dose to 25, 50, 75 and finally 100. It wasn't until 2 years ago (a year past from my first use of Nori) that I realized through gathering info from other sufferers' experiences that I never had depression from the first place and what I was experiencing was a horrid myriad of withdrawal symptoms. I felt terribly sorry for myself having to go through hell to make up for the wrong diagnosis of my perscriber and his total disregard to and possibly ignorance of the nasty world of withdrawal. I began my tapering path from the moment I figured out what the whole story was about. After 2 years I'm now down to 22 mg which of course have been on this amount for the past 4 months with no progress made due to my infection to the confounded Covid 19 and a whole tough time I had on that battlefield of fighting it. After I recoverd from Covid 19 fully almost 45 days ago, I began to experience sudden jolts right before I'm about to step into the dream land. I had the experience of Hypnic jerks before as a part of WD symtoms but they would happen in the middle of my sleep time, I actually had no experience of not being able to fall asleep due to the invulantary movements of body (mainly hands, feet and shoulders), besides the condition I am in grips with shows no sign of abating and is not happening as a WD symptom as I haven't been cutting down on my dose for the past 4 months. It's quite disturbing and is causing a great deal of sleep deprivation for me and has deterred me from continuing my taper. Is this something I have to bear with for a long time or is a temporary thing like WD symptoms? I truly appreciate the much needed help and advice on this.

 

Edited by ChessieCat
added topic title

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy